# SDR TSAA9557094

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 542-554
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, LEFT WING EXFOLIATION CORROSION NOTED ON LOWER INTERSPAR SKIN TRAILING EDGE FROM WS 542 TO WS 554.  REPAIRED PER ECO1684R6.  AIRCRAFT RETURNED TO SERVICE.  (M)
